A1 Journal article (refereed)
On the DeWitt metric (1987)


Pekonen, O. (1987). On the DeWitt metric. Journal of Geometry and Physics, 4, 493-502.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Journal of Geometry and Physics

Publication year: 1987

Volume: 4

Pages range: 493-502

Publication country: Italy

Publication language: English

Open Access: Publication channel is not openly available


Free keywords: DeWitt metric; superspace; general relativity

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2019-08-07 at 18:56